MAUDE Adverse Event Report: SOFRADIM PRODUCTION SAS PARIETEX; MESH, SURGICAL, POLYMERIC

SOFRADIM PRODUCTION SAS PARIETEX; MESH, SURGICAL, POLYMERIC
Model Number PCO9FX
Medical Device Problem Codes Migration or Expulsion of Device (1395); Adverse Event Without Identified Device or Use Problem (2993); Patient Device Interaction Problem (4001)
Health Effect - Clinical Codes Abdominal Pain (1685); Abscess (1690); Adhesion(s) (1695); Erosion (1750); Cellulitis (1768); Purulent Discharge (1812); Hemorrhage/Blood Loss/Bleeding (1888); Unspecified Infection (1930); Inflammation (1932); Muscle Weakness/Atrophy (1967); Nausea (1970); Pain (1994); Perforation (2001); Vomiting (2144); Hernia (2240); Discomfort (2330); Injury (2348); Obstruction/Occlusion (2422); Abdominal Distention (2601); Weight Changes (2607); Bowel Perforation (2668); Fluid Discharge (2686); No Code Available (3191); Unspecified Tissue Injury (4559); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
The patient's attorney alleged a deficiency against the device resulting in an unspecified adverse outcome.Product was used for therapeutic treatment.The patient has had multiple surgical revisions, infections, small bowel obstructions, adhesions, intestinal perforation, and recurrence.
 
Additional Manufacturer Narrative
This information was received as a part of an extensive mesh litigation submission to medtronic. the fda was notified of this large complaint receipt.  due to the volume of complaint information received by medtronic, this resulted in a report beyond the 30 day target.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
The patient's attorney alleged a deficiency against the device.Product was used for therapeutic treatment of an incisional hernia.It was reported that after implant, the patient experienced infections, small bowel obstructions, adhesions, intestinal perforation, and recurrence.Post-operative patient treatment included revision surgery, lysis of adhesions, and repair of hernia with mesh.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
The patient's attorney alleged a deficiency against the device.Product was used for laparoscopic therapeutic treatment of an umbilical hernia.It was reported that after implant, the patient experienced infections, small bowel obstructions, adhesions, intestinal perforation, recurrence, purulent drainage, and inflammation.Post-operative patient treatment included revision surgery, lysis of adhesions, and repair of hernia with mesh.
 
Additional Manufacturer Narrative
This information was received as a part of an extensive mesh litigation submission to medtronic.The fda was notified of this large complaint receipt.Due to the volume of complaint information received by medtronic, this resulted in a report beyond the 30 day target.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
The patient's attorney alleged a deficiency against the device.Product was used for laparoscopic therapeutic treatment of an umbilical hernia.It was reported that after implant, the patient experienced mesh migration, unincorporated mesh, mesh pulled forward, mesh erosion, intestinal perforation, pain, infection, abscess, small bowel obstructions, adhesions, recurrence, purulent drainage, and inflammation.Post-operative patient treatment included revision surgery, lysis of adhesions, and repair of hernia with mesh.
 
Additional Manufacturer Narrative
Additional information: b5, d1, d8, e1 (facility name, street 1, city, region, postal code), g1 (mfr contact first name, last name, street 1, mfr city, region, postal code, email, phone number).Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.
 
Additional Manufacturer Narrative
Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
Additional information: a4, a5b (patient race), b5, b6, b7, h6 (added patient and imf codes) medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
The patient's attorney alleged a deficiency against the device.Product was used for laparoscopic therapeutic treatment of an umbilical hernia.It was reported that after implant, the patient experienced mesh migration, unincorporated mesh, mesh pulled forward, mesh erosion, intestinal perforation, pain, infection, abscess, small bowel obstructions, adhesions, recurrence, purulent drainage, inflammation, dislodged mesh, cellulitis, diastasis of the rectus muscles, abdominal pain, bulging, abdominal distention, tenderness, nausea, vomiting, ileus, turbid fluid draining, weight gain, and bloody drainage from incision.Post-operative patient treatment included revision surgery, lysis of adhesions, repair of hernia with mesh, mesh revision surgery, partial explant of mesh, 12 days of hospitalization, use of blake drain, ct scan, x-ray, exploratory laparotomy, removal of ng tube, and medication.
 
Event or Problem Description
The patient's attorney alleged a deficiency against the device.Product was used for laparoscopic therapeutic treatment of an umbilical hernia.It was reported that after implant, the patient experienced mesh migration, unincorporated mesh, mesh pulled forward, mesh erosion, intestinal perforation, pain, infection, abscess, small bowel obstructions, adhesions, recurrence, purulent drainage, inflammation, dislodged mesh, cellulitis.Post-operative patient treatment included revision surgery, lysis of adhesions, repair of hernia with mesh, mesh revision surgery, partial explant, 12 days of hospitalization, use of blake drain, medication.
 
Additional Manufacturer Narrative

Brand Name
PARIETEX
Common Device Name
MESH, SURGICAL, POLYMERIC
Manufacturer (Section D)
SOFRADIM PRODUCTION SAS
116 avenue du formans
trevoux 01600
FR  01600
Manufacturer (Section G)
SOFRADIM PRODUCTION SAS
116 avenue du formans
trevoux 01600
FR   01600
Manufacturer Contact
justin ellis
8200 coral sea st ne
mounds view,mn, CT 55112
7635265677
MDR Report Key7173342
Report Number3006451981-2018-00014
Device Sequence Number1486473
Product Code FTL
UDI-Device Identifier10884521179868
UDI-Public10884521179868
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K110663
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Device Explanted Year2016
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup,Followup,Followup
Report Date (Section B) 11/04/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2015
Device Model NumberPCO9FX
Device Catalogue NumberPCO9FX
Device Lot NumberPNF0499
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/13/2017
Supplement Date Received by Manufacturer05/15/2019
05/15/2019
12/27/2019
02/09/2022
03/16/2022
09/28/2022
10/26/2022
Initial Report FDA Received Date01/08/2018
Supplement Report FDA Received Date10/28/2019
12/26/2019
01/14/2020
03/09/2022
04/06/2022
10/11/2022
11/04/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNKABSTACK(LOT#: UNKNOWN).
Outcome Attributed to Adverse Event Required Intervention; Other; Hospitalization;
Patient Age43 YR
Patient SexMale
Patient Weight107 KG
Patient RaceBlack Or African American